Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Neuropathy And Numbness

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

numb neuropathy

Dr. I am on the following meds;kaletra, ziagen,reyataz,fuzeon,ddi, viread, 3tc, crestor and effexor- I have severve numbness in my calfs and feet-no pain just numb-My Dr. has prescripted neurotin-he said it may help with the numbness. Since I take...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...The ddI and 3TC and possibly some of the other drugs may contribute tot he neuropathy. Your HIV specialist should know how to balance the need to control your HIV with your treatment history and resistance situation Read more »

Neuropathy and Muscular/Joint Pain

I was diagnosed in August, 07 and started Truvada/Kaletra when I was in the hospital due to very... Read more »

How long will my neuropathy last?

About 3 weeks ago, after being on Fuzeon for about 6 weeks, I developed neuropathy, with numb toes... Read more »
Articles
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Read more »
San Francisco AIDS Foundation

Understanding and Managing Peripheral Neuropathy

...examination (including pulses in the feet), reflexes, and coordination and gait. Typical findings in people with DSPN include decreased sensation to pain and temperature in the feet. Diminished ankle reflexes may also be noted. Many clinical... Read more »
Gay Men's Health Crisis

Neuropathy Treatment Hits a Roadblock

...Neuropathy is characterized by burning, aching, numbness and tingling, most commonly in the legs and feet. It is a result of damage to nerve fibers and is caused by either HIV itself or the toxic Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...(ethambutol) Flagyl (metronidazole) Hydoxyurea How Do You Know if You Have PN? Early signs of PN include: Tingling Pins and needles Numbness Feet feeling like they are asleep Stumbling when you walk ... Read more »
Connect With Others

anybody experiencing neuropathy (tingling burning)

Posted by Anonymous, 2 Replies
...i have always been such a healthy person, and now OUT OF THE DAMN BLUE i have burning and tingling feet, which bother me and make it hard for me to stand straight and walk normally. in the mornings and when i take showers, Read more »

Can neuropathy be a sign of HIV.

Posted by Anonymous, 3 Replies
...I recently tested negative for HIV at 15 weeks, but I am having neuropathy in feet and legs. If it's not being caused by HIV, then what could it be? Read more »

Neuropathy??? maybe. Your thoughts?

Posted by Anonymous, 4 Replies
...I'm very recently diagnosed. Exposed just over 3 months ago. 3 weeks after infection (amongst all the other symptoms) I got tingling in my hands, then an all over hypersensitivity sensation (like sunburn). At times both my arms and legs have... Read more »

Neuropathy

Posted by ScotCharles, 7 Replies
...I have developed very bad neuropathy in my left foot that makes it difficult to walk without a cane. Several times recently, I have lost all strength on the left Read more »